Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

Norden structures of Hessian type

Arif Salımov, Aydın Gezer

Turkish Journal of Mathematics Cilt 38 · Sayı 3 · ss. 462–469 · 01.01.2014
DOI ile aç

Özet

In this paper, we show that Kahler (para-Kahler) manifolds admit a Norden-Hessian metric h = del(2) f if the function f is holomorphic (para-holomorphic), and we further consider the existence condition of para-Kahler structures for Norden-Hessian metrics.

Anahtar kelimeler

Hessian structure Norden manifold holomorphic (para-holomorphic) function para-Kahler metric

Atıf için künye

Salımov, A., & Gezer, A. (2014). Norden structures of Hessian type. Turkish Journal of Mathematics, 38(3), 462–469. https://doi.org/10.3906/mat-1301-31

BibTeX
@article{salimov2014-53666,
  author = {Salımov, Arif and Gezer, Aydın},
  title = {Norden structures of Hessian type},
  journal = {Turkish Journal of Mathematics},
  year = {2014},
  volume = {38},
  number = {3},
  pages = {462--469},
  issn = {1300-0098},
  doi = {10.3906/mat-1301-31},
  url = {https://akademik.atauni.edu.tr/yayinlar/53666-norden-structures-of-hessian-type}
}